# SDR GUUA07260702

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 35,683 hours, 37,596 cycles
- Engine: Pwa PW118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9298 TCB/FLL DURING CRUISE TOP 3 RED (A) GEAR LIGHTS FLASH ON AND OFF.  CLEANED AND TIGHTENED CONNECTORS ON RT MAIN LANDING GEAR, LT MAIN LANDING GEAR AND NOSE LANDING GEAR UP/DOWNLOCK SENSORS OPERATIONAL CHECK GOOD.
